Alert archive / New York / Special Marine Warnings in 2005
Special Marine Warning 40, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Aug 1, 2005, 3:27 PM EDT. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2005, 3:27 PM EDT (19:27 UTC)
- Expired
- Aug 1, 2005, 4:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Aug 1, 2:44 PM EDT, 43 minutes earlier.
Area forecast discussion, Aug 1, 2:44 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 244 PM EDT MON AUG 1 2005 .SYNOPSIS... ANOTHER SPELL OF SULTRY HOT HUMID WX UNDERWAY AND WILL CONTINUE FOR MOST OF THE WEEK. SOME CONVECTION POSSIBLE FOR AWHILE THIS EVENING WITH BEST CHANCES EAST OF LK ONTARIO AND POSSIBLY FINGER LAKES...OTHERWISE MAINLY DRY WITH JUST ISOLD ACTIVITY POSSIBLE TUES-WED. NEXT COLD FRONT DUE EARLY-MIDDAY FRI WITH MORE WIDESPREAD SHOWERS/THUNDERSTORMS...THEN CLEARING OUT AND LESS HUMID LATER FRI LEADING TO ANOTHER FINE WEEKEND. && .SHORT TERM (TONIGHT THROUGH FRIDAY)... WESTERN AREAS REALLY COOKING AGAIN THIS AFTERNOON AND DEW PTS POOLING SIGNIFICANTLY...INTO L70S BUF-YHM AND ALSO ART AND ST LAWR VALLEY. EARLIER ACTIVITY UP BY GEORGIAN BAY HAS FIZZLED AS IT MOVED SE...AS FAIRLY STRONG CAP EXISTS ACROSS SRN ONTARIO AND FAR WESTERN NY. BUT WILL NEED TO KEEP AN EYE ON ANY DEVELOPMENT NEXT FEW HOURS ALONG LAKE BREEZE BOUNDARIES ACROSS NIAG PENINSULA AND ESP GENESEE VALLEY. THE CAP IS WEAKER FURTHER EAST...AND CONVECTION FIRING NORTH OF KINGSTON MAY STRENGTHEN AS IT DROPS SE ACROSS JEFF/LEWIS NEXT FEW HOURS. SOME SEVERE POTENTIAL HERE. WILL CARRY CHC POPS INTO THE EVENING FROM ABOUT GEN VALLEY EAST...AND KEEP JUST SLGT CHC FURTHER WEST. FORECAST PRETTY MUCH UNCHANGED WITH A PERIOD OF HEAT AND HUMIDITY TUES-THURS. STRONG RIDGE AXIS REMAINS TO OUR WEST...WITH PRETTY GOOD NW FLOW ALOFT OVER NORTHEASTERN U.S. SEVERAL SHORT WAVES WILL RIPPLE ALONG THIS FLOW WITH ENHANCED CHANCES OF TSTORMS...BUT TIMING WILL BE DIFFICULT. OUR AREA IS ON THE EDGE...WITH BETTER CHANCES OVER ST LAWR VALLEY AND ERN NY TUES...WHILE CAP TENDS TO STRENGTHEN OVER WEST. WILL CARRY 20 POPS WEST AND 30 NORTHEAST ON TUES...DROPPING TO 10-15 POPS BY THURS AS RIDGE BUILDS EAST. MET TEMPS LOOK BETTER...WITH 850S OF 17-19C SUPPORTING NR 90 AWAY FROM LAKE INFLUENCES. THURS SHOULD BE WARMEST DAY WITH LIGHTER WINDS. MODELS IN GOOD AGREEMENT WITH PUSHING NEXT COLD FRONT ACROSS OUR REGION FRI MORNING FROM ABOUT 10-16Z. THIS IS NOT PRIME TIME FOR CONVECTION...BUT WE SHOULD GET A SHOT OF SHOWERS AHEAD AND WITH THE FRONT. WILL INCREASE POPS TO 40 LATE THURS NT AND FRI MORNING...DRYING IT OUT FROM WEST TO EAST IN AFTERNOON. COMFORTABLE WX TO FOLLOW. && .LONG TERM (SATURDAY THROUGH MONDAY)... PLEASANT WX WITH HIGH PRESSURE NEXT WEEKEND...FOLLOWED HPC GRAPHICS WITH SEASONABLE TEMPS (80/60) AND NIL POPS. WILL BRING CHC POPS IN MONDAY AHEAD ON NEXT FRONT. && .AVIATION... GENERALLY VFR CONDITIONS NEXT 24 HOURS WITH ISOLD TSTMS PSBL...BEST CHC AT KROC AND ESPECIALLY KART THIS AFTERNOON. && .MARINE... MODERATE WEST TO SOUTHWEST WINDS THIS AFTERNOON WILL BECOME LIGHT SOUTHERLY TONIGHT AND SOUTHWEST AGAIN TUES. NO ADVISORIES. && .CLIMO... BUFS JULY AVG TEMP OF 75.0 MAKES IT THE WARMEST JULY IN 50 YRS AND 3RD WARMEST EVER. THIS ALSO COMBINES WITH A VERY WARM JUNE TO MAKE IT THE WARMEST JUNE-JULY COMBO EVER IN BUFFALO. ROC WAS NOT QUITE AS WARM BUT ENOUGH FOR THEIR WARMEST JUNE-JULY COMBO IN 32 YRS. MORE IN CLMS ISSUED EARLIER ON ON CLIMATE SECTION OF OUR WEBSITE. && .BUFFALO WATCHES/WARNINGS/ADVISORIES... .NY...NONE. .MARINE...NONE. SYNOPSIS/SHORT TERM/CLIMO...MCLAUGHLIN LONG TERM/AVIATION/MARINE...NIZIOL NWS ON THE WEB AT WWW.WEATHER.GOV/BUFFALO
Hazardous weather outlook, Aug 1, 5:36 AM EDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 536 AM EDT MON AUG 1 2005 LEZ020-040-041-LOZ042>045-062>065-NYZ001>008-010>014-019>021-085- 020935- ALLEGANY-CATTARAUGUS-CHAUTAUQUA-GENESEE-JEFFERSON-LEWIS-LIVINGSTON- MONROE-NIAGARA-NORTHERN CAYUGA-NORTHERN ERIE-ONTARIO-ORLEANS-OSWEGO- SOUTHERN ERIE-WAYNE-WYOMING- 536 AM EDT MON AUG 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF TMA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 2:40 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 65 min |
| Aug 1, 2:46 PM EDT | Special Marine Warning | BUF | 59 min | |
| Aug 1, 3:44 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 61 min |
| Aug 1, 4:24 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 53 min |
| Aug 1, 4:49 PM EDT | Tornado Warning | BUF | Lewis | 27 min |
| Aug 1, 5:11 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 36 min |
| Aug 1, 6:27 PM EDT | Special Marine Warning | BUF | 33 min | |
| Aug 1, 6:50 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 40 min |
| Aug 1, 7:28 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 49 min |
Nearby
Special Marine Warnings in New York, 2005Every special marine warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.